# SDR HL01102006001

- Difficulty date: October 31, 2006
- Submitted: October 31, 2006
- Operation: General aviation
- Make and model: Skrsky CH54A
- Aircraft serial: 6818447
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB24102
- Part serial: 520
- Condition: Failed
- Location: M/R Gearbox
- Component: Planetary Assy, Skrsky
- Component part number: 643520420041
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN GEAR BOX BEGAN MAKING METAL, THIS WAS NONFERROUS METAL, UPON REMOVAL AND DISASSEMBLY IT WAS DISCOVERED THAT THE 1ST STAGE PLANETARY BEARING, P/NSB2410-2 HAD FAILED, BEARING WAS REPLACED AND RETURNED TO SERVICE.  FOR FURTHER INFO SEE HEAVY LIFT WORK ORDER NR.
